Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Kidney stones formed due to blood pressure medicine removed. Body pain now. Is that related?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
I had kidney stones in both kidneys removed at the beginning of January. They were made up of my blood pressure medicine which has now been replaced with a different med. Now my body aches all over sometimes and I wonder if that is related?
Posted Fri, 13 Apr 2012 in Kidney Conditions
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Generalized body ache almost one and a half months after a renal stone removal is not likely to be related to the renal stone removal.
Usually, such pains are commonly due to the muscles and joints. Aches and pains are common during viral infections, such as colds. Generalized aches and pains are one of the most common symptoms of influenza. Additional common causes for aches and pains include exercise, stress, depression, and drug side effects.
Treatment for generalized aches and pains depends on the underlying cause. Treatment may include acetaminophen, non-steroidal anti-inflammatory medications, warm baths, and massage. Getting a physical examination done at your primary physician may be helpful in finding out the exact cause and help in specific treatment.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor